Dr. Sumit Chandok
Assistant Professor

Designation:

Assistant Professor

Specialization:

Approximation Theory, Fixed Point Theory, Operator Theory, Numerical Analysis.

Email:

chandhok.sumit@gmail.com

Area: Fixed point theory

Email: sumit.chandok@thapar.edu

Contact No.: 9417746209

Web page link:

https://sites.google.com/site/chandokhp/about-me

Biography

Dr. Sumit Chandok obtained his Master degree in Mathematics from Guru Nanak Dev University, Amritsar, Punjab, India. Dr. Chandok completed his Ph.D. in Faculty of Sciences in the subject of Mathematics with title "Approximation and Fixed Point Problems in Abstract Spaces" from Guru Nanak Dev University, Amritsar, Punjab, India. He has good number of research publications published in SCI/SCIE journals.

Research Projects

  • Some Fixed Point Problems in Abstract Spaces with Applications, SEED grant 2017 - 2019, Thapar Institute of Engineering & Technology as Principal Investigator.

Membership of Professional Institutions, Associations,Societies

  1. Life-Term Membership of Indian Society of Technical Education, India.
  2. Affiliate Member of American Mathematical Society,USA.

Publications and other Research Outputs

SCI(34)

  1. Sumit Chandok and T.D. Narang, Some common fixed point theorems for Banach operator pairs with applications in best approximation, Nonlinear Analysis-TMA 73(2010), 105-109 (doi:10.1016/j.na.2010.03.002) (Elsevier-SCI-1.64) ISSN 0362- 546X.
  2. T.D. Narang and Sumit Chandok, Common fixed points and invariant approximation of R-subweakly commuting maps in convex metric spaces, Ukrainian Math. J. 62 (10) (2010), 1367-1376/1585- 1596 (Springer-SCIE-0.193) ISSN 0041-5995/1573-9376.
  3. T.D. Narang and Sumit Chandok, Some fixed point theorems with applications to best simultaneous approximation, Journal of Nonlinear Science & Applications 3(2010), 87-95 (SCIE- 0.949)ISSN 2008-1898/2008-1901. 2011
  4. Sumit Chandok, Some common fixed point theorems for generalized nonlinear contractive mappings, Computers and Mathematics with Applications 62 (10)(2011), 3692-3699 doi:10.1016/j.camwa.2011.09.009 (Elsevier-SCI-2.069) ISSN 0898-1221.
  5. Sumit Chandok and T.D. Narang, ε -simultaneous approximation and invariant points, Bull. Belgian Math. Soc. Simon Stevin 18(5) (2011), 821-834 (SCIE-0.397) ISSN 1370-1444.
  6. Sumit Chandok and T.D. Narang, Common fixed points and invariant approximation for Banach operator pairs with Ciric type nonexpansive mappings, Hacettepe J. Math Stat. 40(6)(2011), 871- 883(SCIE-0.354) ISSN 1303-5010.
  7. Sumit Chandok and T.D. Narang, Common fixed points and invariant approximation for Gregus type contraction mappings, Rendiconti Circolo Mat. Palermo, 60(2011), 203-214 DOI 10.1007/s12215-011-0043-5 (ESCI) ISSN 0009-725X/1973-4409. 2013
  8. Sumit Chandok and M. Postolache, Fixed point theorem for weakly Chatterjea type cyclic contractions, Fixed Point Theory Appl. 2013(2013):28 (SCIE-2.49, Springer) ISSN 1687-1812.
  9. Sumit Chandok, Z. Mustafa and M. Postolache, Coupled common fixed point theorems for mixed $g$-monotone mappings in partially ordered $G$-metric spaces, Univ. Politehnica Sci. Bull. Ser. A: Appl. Math. Phys. 75(4)(2013), 13-26 (SCIE-0.192) ISSN 1223- 7027.
  10. J. K. Kim and Sumit Chandok, Coupled common fixed point theorems for generalized nonlinear contraction mappings with the mixed monotone property in partially ordered metric spaces, Fixed Point Theory Appl. 2013, 2013:307(SCIE-2.49, Springer) ISSN 1687-1812.
  11. Sumit Chandok and S. Dinu, Common fixed points for weak $\psi$-contractive mappings in ordered metric spaces with applications, Abs. Appl. Anal. 2013(2013) Article ID 879084 (SCIE-1.102) ISSN 1085-3375/1687-0409.
  12. Sumit Chandok, T.D. Narang and M.A. Taoudi, Some common fixed point results in partially ordered metric spaces for generalized rational type contraction mappings, Vietnam J. Math. 41(3) (2013), 323-331 (ESCI) ISSN 2305-221X/2305-2228.
  13. Sumit Chandok, Some common fixed point results for rational type contraction mappings in partially ordered metric spaces, Math. Bohemica 138(4)(2013), 403-413(ESCI) ISSN 0862-7959.
  14. Sumit Chandok, W. Sintunavarat and P. Kumam, Some coupled common fixed points for a pair of mappings in partially ordered $G$-metric spaces, Math. Sci. 2013, 7:24 (ESCI-Springer) ISSN 2251-7456.2014
  15. Sumit Chandok, E. Karapinar and M.S. Khan, Existence and uniqueness of common coupled fixed point results via auxiliary functions, Bull. Iranian Math. Soc. 40(1) (2014), 199-215 (SCIE- 0.316) ISSN 1017-060X/1735-8515.
  16. Sumit Chandok and K. Tas, An original coupled coincidence point result for a pair of mappings without MMP, J. Inequalities Appl. 2014, 2014:61 (SCIE-0.82, Springer) ISSN 1029-242X.
  17. Sumit Chandok, M.S. Khan and M. Abbas, Common fixed point theorems for nonlinear weakly contractive mappings, Ukrainian Math. J.66(4)(2014), 531-537 (SCIE-0.397, Springer) ISSN 0041- 5995/1573-9376.
  18. M.A. Kutbi, Sumit Chandok, W. Sintunavarat, Optimal solutions for nonlinear proximal $C_N$-contraction mapping in metric space, J. Inequalities Appl. 2014, 2014:193 (SCIE-0.82, Springer) ISSN 1029-242X.
  19. Sumit Chandok, J. Liang and D. O’Regan, Common fixed points and invariant approximations for noncommuting contraction mappings in strongly convex metric spaces, J. Nonlinear Convex Analysis 15(6)(2014), 1113-1123 (SCIE-0.933) ISSN 1345- 4773/1880-5221.
  20. M. Berzig, Sumit Chandok and M.S. Khan, Generalized Krasnoselskii fixed point theorem involving auxiliary functions in bimetric spaces and application to two-point boundary value problem, Applied Math. Computation 248(2014), 323-327 (SCIE- 1.6, Elsevier) ISSN 0096-3003.
  21. A.H. Ansari, Sumit Chandok and C. Ionescu, Fixed point theorems on b-metric spaces for weak contractions with auxiliary functions, J. Inequalities Appl. 2014, 2014:429 (SCIE-0.82, Springer) ISSN 1029-242X.2015
  22. M.S. Khan, M. Berzig and Sumit Chandok, Fixed point theorems in bimetric space endowed with binary relation and applications, Miskolc Math. Notes 16(2)(2015), 939-951 (SCIE-0.357) ISSN 1787-2413.
  23. Sumit Chandok, Some fixed point theorems for $(\alpha,\beta)$- admissible Geraghty type contractive mappings and related results, Math. Sci. 9(3)2015, 127-135 DOI :10.1007/s40096-015-0159-4 (ESCI-Springer) ISSN 2251-7456.
  24. H. Alsulami, Sumit Chandok, M. A. Taoudi and I. M. Erhan, Some fixed point theorems for $(\alpha,\psi)$-rational type contractive mappings, Fixed Point Theory Appl. 2015, DOI 10.1186/s13663- 015-0332-3 (SCIE-2.5, Springer) ISSN 1687-1812.
  25. W. Shuang, A.H. Ansari and Sumit Chandok, Some fixed point results for non-decreasing and mixed monotone mappings with auxiliary functions, Fixed Point Theory Appl. (2015) 2015:209 DOI 10.1186/s13663-015-0456-5 (SCIE-2.5, Springer) ISSN 1687-1812.
  26. A.H. Ansari, Sumit Chandok and H. Isik, Common fixed points for (ψ,F ,α,β)-weakly contractive mappings in generalized metric spaces via new functions, Gazi Univ. J. Sci. 28(4)(2015), 703-708 (ESCI) ISSN 2147-1762.
  27. Sumit Chandok, M.S. Khan and T.D. Narang, Fixed point theorem in partially ordered metric spaces for generalized contraction mappings, Azerbaijan J. Math. 5(1)(2015), 89-96 (ESCI) ISSN 2218-6816.2016
  28. X.L. Liu, A.H. Ansari, Sumit Chandok and C. Park, Some new fixed point results in partial ordered metric spaces via admissible mappings and two new functions, J. Nonlinear Sci. Appl. 9(4)(2016), 1564-1580 (SCIE-1.176) ISSN 2008-1898/2008-1901.
  29. Sumit Chandok, A.H. Ansari, T.D. Narang, A fixed point result for $C$-Kannan type cyclic weakly contractions, J. Nonlinear Funct. Anal. 2016 (2016), Article ID 39 (ESCI) ISSN 2052-532X.
  30. Sumit Chandok, K. Tas and A. H. Ansari, Some fixed point results for $TAC$-type contractive mappings, J. Function Spaces, 2016 Article ID 1907676 (SCIE-0.587) ISSN 2314-8896.
  31. L. Ciric, Sumit Chandok and M. Abbas, Invariant approximation results of generalized nonlinear contractive mappings, Filomat 30(14)(2016), 3875-3883 (SCIE-0.603) ISSN 0354-5180. 32. Sumit Chandok, Some common fixed point theorems for Gregus type mappings, International J. Nonlinear Anal. Appl. 7(2)(2016) 217-228 (ESCI) ISSN 2008-6822. 2017
  32. M.M.M. Jaradat, Z. Mustafa, A.H. Ansari, S. Chandok, C. Dolicanin, Some approximate fixed point results and application on graph theory for partial (h,f)-generalized convex contraction mappings with special class of functions on complete metric space, J. Nonlinear Sci. Appl. 10(2017), 1695-1708 (SCIE-1.176) ISSN 2008-1898/2008-1901.
  33. A.H. Ansari, S. Chandok, N. Hussain, Z. Mustafa and M.M.M. Jaradat, Some common fixed point theorems for weakly $\alpha$- admissible pairs in $G$-metric spaces with auxiliary functions, J. Math. Anal. 8(3)(2017), 80-107 (ESCI) ISSN 2217-3412.

     

Description of Research Interests

  • Nonlinear Analysis (Development of fixed point theorems and its applications to other fields).
  • Approximation Theory
  • Convex Analysis and Its Applications
  • Mathematical Modeling
  • Number Theory and Cryptography
  • History of Mathematics and Mathematics Education